Journal of Statistical Physics

, Volume 115, Issue 5, pp 1231–1250

Universal Scaling Behavior of Directed Percolation Around the Upper Critical Dimension

  • S. Lübeck
  • R. D. Willmann
Article

DOI: 10.1023/B:JOSS.0000028059.24904.3b

Cite this article as:
Lübeck, S. & Willmann, R.D. Journal of Statistical Physics (2004) 115: 1231. doi:10.1023/B:JOSS.0000028059.24904.3b

Abstract

In this work we consider the steady state scaling behavior of directed percolation around the upper critical dimension. In particular we determine numerically the order parameter, its fluctuations as well as the susceptibility as a function of the control parameter and the conjugated field. Additionally to the universal scaling functions, several universal amplitude combinations are considered. We compare our results with those of a renormalization group approach.

absorbing phase transitiondirected percolationuniversal scaling behavior

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • S. Lübeck
    • 1
    • 2
  • R. D. Willmann
    • 3
  1. 1.Department of Physics of Complex SystemsWeizmann Institute of ScienceRehovotIsrael
  2. 2.Institut für Theoretische PhysikUniversität Duisburg-EssenDuisburgGermany
  3. 3.Institut für FestkörperforschungJülichGermany